Generic vanishing and minimal cohomology classes on abelian varieties

Giuseppe Pareschi, Mihnea Popa*

*Corresponding author for this work

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We establish a-and conjecture further-relationship between the existence of subvarieties representing minimal cohomology classes on principally polarized abelian varieties, and the generic vanishing of the cohomology of twisted ideal sheaves. The main ingredient is the Generic Vanishing criterion established in Pareschi G. and Popa M. (GV-sheaves, Fourier-Mukai transform, and Generic Vanishing. Preprint math.AG/0608127), based on the Fourier-Mukai transform.

Original languageEnglish (US)
Pages (from-to)209-222
Number of pages14
JournalMathematische Annalen
Volume340
Issue number1
DOIs
StatePublished - Jan 1 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generic vanishing and minimal cohomology classes on abelian varieties'. Together they form a unique fingerprint.

Cite this